MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9589
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(6).
 
Event or Problem Description
It was reported that stent damage had occurred.A percutaneous coronary intervention was to be performed.During preparation, the physician tried loading the 2.75 x 38mm promus premier drug-eluting stent into the watchdog hemostasis valve and it crushed the stent.This occurred outside of the patient's body.The procedure was completed with another of the same stent and the original watchdog without further issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device is a combination product.E1.Initial reporter facility name: (b)(6) hospital.Device returned to manufacturer: an examination of the crimped stent found stent damage.Stent struts from the distal end of the stent were noted to be lifted from their crimped position and pulled proximally.The undamaged crimped stent outer diameter was measured using a snap gauge and the result was 0.0405 inches which is within max crimped stent profile measurement.An examination of the distal tip showed no signs of damage.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found multiple hypotube kinks at several locations along the hypotube shaft.The device was returned with hemostasis valve attached to manifold.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9649091
Report Number2134265-2020-00621
Device Sequence Number379493
Product Code NIQ
UDI-Device Identifier08714729845010
UDI-Public08714729845010
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2020
Device Model Number9589
Device Catalogue Number9589
Device Lot Number0023097336
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/27/2020
Patient Sequence Number1